# SDR SWAA2022030892454

- Difficulty date: May 2, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 42,102 hours, 20,501 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E FIXED PANEL SEAL RETAINER CRACKED ON FWD SIDE; AFT OF #1 ENGINE STRUT FAIRING. / REMOVED AND REPLACED PER SRM 51-40-02.
